RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 2, Pages 442–456 (Mi smj2097)  

To the question of the minimal number of inputs for linear differential algebraic systems

A. A. Shcheglova

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Abstract: We examine a control linear system of ordinary differential equations with an identically degenerate matrix coefficient of the derivative of the unknown vector function. We study the question of the minimal dimension of the control vector when the system could be fully controllable on any segment in the domain of definition. The problem is investigated in the cases of stationary systems and the systems with real analytic and smooth coefficients for which some structural forms can be defined.

Keywords: differential algebraic equations, differential algebraic system, controllability, minimal number of inputs, structural form.

Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:2, 357–369

Bibliographic databases:

UDC: 517.926.4
Received: 09.09.2008

Citation: A. A. Shcheglova, “To the question of the minimal number of inputs for linear differential algebraic systems”, Sibirsk. Mat. Zh., 51:2 (2010), 442–456; Siberian Math. J., 51:2 (2010), 357–369

Citation in format AMSBIB
\Bibitem{Shc10}
\by A.~A.~Shcheglova
\paper To the question of the minimal number of inputs for linear differential algebraic systems
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 2
\pages 442--456
\mathnet{http://mi.mathnet.ru/smj2097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668111}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 2
\pages 357--369
\crossref{https://doi.org/10.1007/s11202-010-0037-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276746000018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952068800}


Linking options:
  • http://mi.mathnet.ru/eng/smj2097
  • http://mi.mathnet.ru/eng/smj/v51/i2/p442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:176
    Full text:39
    References:23
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019